# SDR REXA2015072300733

- Difficulty date: July 23, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 17,416 hours, 11,047 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Condition: Malfunctioned
- Location: Anit-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING MSG NOTED DURING CLIMB, ACFT DEPRESSURIZED DESCENT INITIATED TO 10,000.  EMER CHECKLIST COMPLETED.  R & R ANTI-ICE & LEAK CONTROLLER IAW AMM 30-12-12.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
